... everything now! Does this go away?
Hi, Sdallas! Although 10mg is a low stater dose of Prozac blurred vision has been reported as a side effect by some users. Generally, side effects like this only last several days to several weeks before they resolve but you should report it to your prescribing physician to be sure there's not some underlying problem.
Best wishes, Wildcat
Hey did your blurred vision go away
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 May 2014 • 6 answers
Updated 26 Oct 2014 • 1 answer
Updated 10 Oct 2016 • 2 answers
Updated 12 Apr 2017 • 5 answers
I have been on Prozac a long time and have gone up and down in dosages and recently from 40mg to 60?
Updated 14 Nov 2018 • 3 answers